MathSciNet Relay Station
MathSciNet bibliographic data
MR1223231 65D10 (41A30)
Baines, M. J. Algorithms for optimal discontinuous piecewise linear and constant $L_2$ fits to continuous functions with adjustable nodes in one and two dimensions. Math. Comp. 62 (1994), no. 206, 645–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement